MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412100-J
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2018.On (b)(6) 2019 the patient developed an occluded right limb with thrombus in the right common femoral artery aneurysm.The physician elected to perform a thrombectomy of the right internal iliac artery as well as implant unknown (non-endologix) bilateral common iliac artery stents.Then a right external iliac artery/superficial femoral artery embolectomy was performed, an open thrombectomy of the right coronary femoral artery was performed, and a viabahn (non-endologix) stent was placed from the right superficial femoral artery to below-knee popliteal artery.The final patient's status was reported as stable.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the right common iliac artery occlusion and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.No contributing factors were identified.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22913272
Report Number3008011247-2025-00074
Device Sequence Number9184765
Product Code MIH
UDI-Device IdentifierM701TVIL1412100J1
UDI-Public+M701TVIL1412100J1/$$3200505FS032817271
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2020
Device Model NumberTV-IL1412100-J
Device Lot NumberFS032817-27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT # FF120417-01.; OVATION IX ILIAC LIMB, LOT # FS041416-42.; OVATION IX ILIAC LIMB, LOT # FS121117-68.; OVATION IX MAIN BODY, LOT # FS090717-36.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale